# SDR SWIA202409200018

- Difficulty date: June 22, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON RHS OF REAR FUSELAGE, AFT OF GROUND AIR DOOR, APPROXIMATELY 13 INCH, PARALLEL TO AFT LOWER CORNER RADIUS.OF DOOR CUT-OUT.  PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD ACFT PRACTICES.     (C-CHECK RO 9/19/2024)    COMPLIED WITH REPAIR TO THE FUSELAGE SKIN BETWEEN FS1015 - FS1051 & STR 23R - STR 27 REF REO 670-53-61-2351 REV -- 2024-08-22. ALL CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY
